4 doctors weighed in:

I have a dark circular bruise on my left arm and my whole upper arm is sore after an injection, is this normal?

4 doctors weighed in
Dr. Claude Parola
Internal Medicine
3 doctors agree

In brief: Can happen

Dark circular bruise is most likely due to small amount of blood that seeps under the skin after the injection;normally your entire arm should not be swollen or sore, but on occasion it does happen, sometimes cellulitis of the site of injection can occur, contact your doctor for further evaluation.

In brief: Can happen

Dark circular bruise is most likely due to small amount of blood that seeps under the skin after the injection;normally your entire arm should not be swollen or sore, but on occasion it does happen, sometimes cellulitis of the site of injection can occur, contact your doctor for further evaluation.
Dr. Claude Parola
Dr. Claude Parola
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors